Periodical (Journal)

ISSN  :   1976-8605 ( Print )   |   2288-1433 ( Online )   Active

Journal Korean Journal of Mathematics

Aim & Scope

The Korean Journal of Mathematics (KJM) is the official journal of The Kangwon-Kyungki Mathematical Society (KKMS). Abbreviated title is "Korean J. Math.". This journal was launched in 1993. One volume is published each year, and each volume consists of four issues (March, June, September, December). The Korean Journal of Mathematics (KJM) is a mathematical journal devoted exclusively to the publication of high-quality research papers in the fields of pure and applied mathematics. Emphasis is placed on important developments in pure and applied mathematics. The Korean Journal of Mathematics supports the publication of original material involving the complete solution of significant problems in the above disciplines. The Korean Journal of Mathematics also encourages the publication of timely and thorough survey articles on current trends in the theory and applications of mathematics. [1]

Go to Website

2016 - VOLUME 24, ISSUE 4
12 RESULTS in 27 msec
2016-12-30

A FIXED POINT APPROACH TO THE STABILITY OF QUARTIC LIE ∗-DERIVATIONS

No authors listed.

Korean Journal of Mathematics , 2016 - VOLUME 24, ISSUE 4 , pp 587-600.

10.11568/kjm.2016.24.4.587

0 0

2016-12-30

AVERAGE OF CLASS NUMBERS OF SOME FAMILY OF ARTIN-SCHREIER EXTENSIONS OF RATIONAL FUNCTION FIELDS

No authors listed.

Korean Journal of Mathematics , 2016 - VOLUME 24, ISSUE 4 , pp 601-612.

10.11568/kjm.2016.24.4.601

0 0

2016-12-30

STUDYING ON A SKEW RULED SURFACE BY USING THE GEODESIC FRENET TRIHEDRON OF ITS GENERATOR

No authors listed.

Korean Journal of Mathematics , 2016 - VOLUME 24, ISSUE 4 , pp 613-626.

10.11568/kjm.2016.24.4.613

0 0

2016-12-30

ON A CLASSIFICATION OF WARPED PRODUCT SPACES WITH GRADIENT RICCI SOLITONS

No authors listed.

Korean Journal of Mathematics , 2016 - VOLUME 24, ISSUE 4 , pp 627-636.

10.11568/kjm.2016.24.4.627

1 0

2016-12-30

DYNAMICAL BIFURCATION OF THE BURGERS-FISHER EQUATION

No authors listed.

Korean Journal of Mathematics , 2016 - VOLUME 24, ISSUE 4 , pp 637-645.

10.11568/kjm.2016.24.4.637

1 0

2016-12-30

LIPSCHITZ CONTINUOUS AND COMPACT COMPOSITION OPERATOR ACTING BETWEEN SOME WEIGHTED GENERAL HYPERBOLIC-TYPE CLASSES

No authors listed.

Korean Journal of Mathematics , 2016 - VOLUME 24, ISSUE 4 , pp 647-662.

10.11568/kjm.2016.24.4.647

0 0

2016-12-30

INTERVAL-VALUED INTUITIONISTIC SMOOTH TOPOLOGICAL SPACES

No authors listed.

Korean Journal of Mathematics , 2016 - VOLUME 24, ISSUE 4 , pp 663-679.

10.11568/kjm.2016.24.4.663

0 0

2016-12-30

SOME PROPERTIES OF THE GENERALIZED FIBONACCI SEQUENCE {qn} BY MATRIX METHODS

No authors listed.

Korean Journal of Mathematics , 2016 - VOLUME 24, ISSUE 4 , pp 681-691.

10.11568/kjm.2016.24.4.681

0 0

2016-12-30

SPECTRAL THEOREMS ASSOCIATED TO THE DUNKL OPERATORS

No authors listed.

Korean Journal of Mathematics , 2016 - VOLUME 24, ISSUE 4 , pp 693-722.

10.11568/kjm.2016.24.4.693

0 0

2016-12-30

BOUNDEDNESS IN NONLINEAR PERTURBED DIFFERENTIAL SYSTEMS VIA t∞-SIMILARITY

No authors listed.

Korean Journal of Mathematics , 2016 - VOLUME 24, ISSUE 4 , pp 723-736.

10.11568/kjm.2016.24.4.723

0 0